# SDR AALA20100614TUL12

- Difficulty date: June 14, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N641AA
- Make and model: Boeing 757223
- Aircraft serial: 24599
- Aircraft time: 61,385 hours, 21,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 144N5140918
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB OUTBOARD OF CREASE ANGLE AT STATIONS 963 TO 965 RIGHT BUTTLINES 67 TO 68.  REMOVED WEB AT STATIONS 960 TO 980 RIGHT BUTTLINES 67 TO 68 AND INSTALLED NEW WEB PER SRM 51-40-02-0G AND 51-10-02-0G.
